# SDR FDEA200901240315

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE AT BS 755-780 LBL64 CORRODED.  CORROSION FOUND TO BE OUT OF LIMIT AS PER SRM 53-30-13 FIG 101 DETAIL VIII.  REPLACED CREASE BEAM IAW SRM 51-40-02 AND SRM 53-50-13, CATEGORY "A" MAJOR REPAIR.
